# SDR SCNA20230130050

- Difficulty date: January 4, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,166 hours, 17,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Missing
- Location: L2 Slide Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY SLIDE SIGHT GLASS MISSING.   FOUND SIGHT GLASS AND RESECURED. REF AMM INTRODUCTION NR 2. OK FOR SERVICE
